# SDR 2003UALA00725

- Difficulty date: September 29, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 39,633 hours, 27,735 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP REPAIR AT STA 328 AND STR 24R.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
